# SDR ASAA2015090812975

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,515 hours, 9,728 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2362
- Condition: Failed
- Location: Fuel Qty
- Part time: 32,514 hours, 9,727 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, FUEL GUAGE ON CDU WENT BLANK.  NO LEFT, CENTER, OR TOTAL INDICATION.  DISPLAY RETURNED 1 AT A TIME AFTER 10 SECONDS.  RT DISPLAYED NORMALLY AND DID NOT GO BLANK.  FUEL QTY INDICATORS BLANKED AGAIN SEVERAL TIMES IN FLIGHT.  ACFT GROUNDED.  PROCESSOR FAILED, 17 OF 24 LEGS.  REPLACED FQPU.  OPS CK NORMAL, REF FIM 28-41, TASK 808.
